World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Algebra and Its Applications cover

Volume 10, Issue 04 (August 2011)

No Access
ON THE STRUCTURE OF SOLUBLE GRADED LIE ALGEBRAS
  • Pages:597–604

https://doi.org/10.1142/S021949881100477X

No Access
SUBALGEBRAS OF THE POLYNOMIAL ALGEBRA IN POSITIVE CHARACTERISTIC AND THE JACOBIAN
  • Pages:605–613

https://doi.org/10.1142/S0219498811004756

No Access
NILPOTENT AND LOCALLY FINITE MAXIMAL SUBGROUPS OF SKEW LINEAR GROUPS
  • Pages:615–622

https://doi.org/10.1142/S0219498811004860

No Access
A CHARACTERIZATION OF CERTAIN MORPHIC TRIVIAL EXTENSIONS
  • Pages:623–642

https://doi.org/10.1142/S021949881100480X

No Access
UNITS OF THE GROUP ALGEBRA 𝔽2κ(C2 × D8)
  • Pages:643–647

https://doi.org/10.1142/S0219498811004720

No Access
TILTING MUTATION FOR m-REPLICATED ALGEBRAS
  • Pages:649–664

https://doi.org/10.1142/S0219498811004744

No Access
ON RINGS R WHOSE GRAPHS Γ(R) SATISFY CONDITION (Kp)
  • Pages:665–674

https://doi.org/10.1142/S0219498811004835

No Access
CHARACTERS AND SOLUTIONS TO EQUATIONS IN FINITE GROUPS
  • Pages:675–686

https://doi.org/10.1142/S0219498811004690

No Access
ON THE SPECTRALIFICATION OF A HEMISPECTRAL SPACE
  • Pages:687–699

https://doi.org/10.1142/S0219498811004847

No Access
INTEGRAL AND COMPLETE INTEGRAL CLOSURES OF IDEALS IN INTEGRAL DOMAINS
  • Pages:701–710

https://doi.org/10.1142/S0219498811004884

No Access
INVOLUTIONS AND FREE PAIRS OF BASS CYCLIC UNITS IN INTEGRAL GROUP RINGS
  • Pages:711–725

https://doi.org/10.1142/S0219498811004872

No Access
THE ANNIHILATING-IDEAL GRAPH OF COMMUTATIVE RINGS I
  • Pages:727–739

https://doi.org/10.1142/S0219498811004896

No Access
THE ANNIHILATING-IDEAL GRAPH OF COMMUTATIVE RINGS II
  • Pages:741–753

https://doi.org/10.1142/S0219498811004902

No Access
STAR-INVERTIBILITY AND t-FINITE CHARACTER IN INTEGRAL DOMAINS
  • Pages:755–769

https://doi.org/10.1142/S0219498811004914

No Access
ON q-SKEW ITERATED ORE EXTENSIONS SATISFYING A POLYNOMIAL IDENTITY
  • Pages:771–781

https://doi.org/10.1142/S0219498811004938

No Access
ON THE FINITENESS OF BASS NUMBERS OF LOCAL COHOMOLOGY MODULES
  • Pages:783–791

https://doi.org/10.1142/S0219498811004926

No Access
ABSENCE OF TORSION FOR NK1(R) OVER ASSOCIATIVE RINGS
  • Pages:793–799

https://doi.org/10.1142/S0219498811004951